# SDR 0601733149

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 10,942 hours, 5,455 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4940
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 7,687 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 390, CREW REPORTED VERY LOUD SOUND, FOLLOWED BY STRONG ELECTRICAL SMELL, ALSO NOTICED BY FLIGHT ATTENDANTS IN FORWARD AND AFT MAIN CABIN. WHILE DESCENDING FOR DIVERSION INTO MBS, VENT EXTRACT FAULT DISPLAYED. AIRCRAFT LANDED UNEVENTFULLY.  REMOVE AND REPLACE AVIONICS EXTRACT FAN, CHECKED GOOD.
